Does a break really reset how the medication works?

Hong Kong Yanpep International
Apologies for the long post, but did tirz ever just stop working for anyone after a break? My start was dramatic. I injected a full 2.5 mg from the first pen and nearly landed in emergency care, my lower esophageal sphincter doesn't close properly to begin with. So I started over with microdoses and crept up by tiny increments. Six months later my top dose was 2.4 mg.

Side effects were strong the whole time: awful heartburn and reflux, gastritis, stomach pain now and then, extreme constipation. I stayed on because the food noise finally went quiet. Then in May a virus forced a three week pause. I worked my way back up, and now there are zero side effects. Sounds great, except the good stuff is gone as well. No food noise control, no fullness, just hunger. Yesterday I went up to 3 mg and it felt like a shot of tap water. Has anyone had this after a break? Before, I felt everything. Now it's like nothing. Where did my tirz go?
 
Something similar happened to me after a two week gap from a stomach bug. Everything felt muted for about three weeks, then it came back at the same dose. Might be worth giving 3 mg a few more weeks before deciding it is gone.
 
You said the side effects were extreme and now they are gone. Six months of tiny increments is a slow ramp, so maybe 3 mg just isn't high enough yet for you and the next step is what you need. That is a question for your prescriber though.
 
Back
Top